# SDR DALA2021072104113

- Difficulty date: July 16, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 84,261 hours, 38,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 22d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 ESCAPE PATH LIGHT AT 22D NOT SECURE TO SEAT BOTTOM. CORRECTIVE ACTION: REMOVED AND REPLACED 22D HOUSING ASSY AS PER A320 CMM 25-23-51. OPS CK GOOD. (7484982)
